Top 10 Singular Allergy Medicine – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Claritin

#ad

Claritin 24 Hour Allergy Medicine, Non-Drowsy Prescription Strength Allergy Relief, Loratadine Antihistamine Tablets, 100 Count

#ad
Claritin #ad - Contains 10 mg of loratadine per tablet. Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Non drowsy oral allergy brand. Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Powerful, 24 hour, non drowsy indoor and outdoor allergy relief. Claritin is an antihistamine so it hinders the cascade triggered by allergens.
BrandClaritin #ad
ManufacturerBayer HealthCare LLC #ad
Height3.13 Inches
Length3.75 Inches
Weight0.1 Pounds
Width1.56 Inches
Part NumberB078BBYNLC

2. Zyrtec

#ad

10 mg Cetirizine HCl Antihistamine Allergy Medicine, Zyrtec 24 Hour Allergy Relief Tablets, 45 ct

#ad
Zyrtec #ad - Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines. These prescription-strength allergy medicine work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day.

This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet and effectively treats indoor allergies caused by dust, as well as outdoor allergies caused by tree pollen, and pet dander, weeds, mold, and grasses.44

45-count bottle of zyrtec 24 hour allergy relief Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, watery eyes, itchy, including runny nose, sneezing, and itchy nose and throat. Suitable for those 6 years of age and older, this anti-allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Height2 Inches
Length2 Inches
Weight0.1 Pounds
Width2 Inches
Part Number20438
Model20438

3. Claritin

#ad

30 Count, 10 mg, Claritin 24 Hour Non-Drowsy Allergy RediTabs

#ad
Claritin #ad - Powerful, 24 hour, non drowsy indoor and outdoor allergy relief. No water needed. Orally dissolves up to 3x faster than any other tablet. Speed of dissolution does not imply speed of relief. 24-hour, non-drowsy indoor and outdoor allergy relief. Orally disintegrating allergy tablet. Easy to take 24 hour RediTabs contain 10 mg of loratadine per tablet. Relief of your worst symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Melts in mouth.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3.15 Inches
Length4.95 Inches
Weight0.07 Pounds
Width1.5 Inches
Part Number499722
Model499722

4. Flonase

#ad

120 Sprays, Flonase Nasal Spray for Allergy Relief, 24-Hour Non-Drowsy Allergy Medicine

#ad
Flonase #ad - Flonase nose spray allergy medicine relieves nasal congestion, sneezing, runny nose, itchy nose, and itchy, watery eyes. Flonase allergy relief is the number 1 doctor recommended allergy brand Among over the counter OTC allergy medications based on physician’s survey dated 6/23/17. Full prescription strength FLONASE nasal spray provides non drowsy, 24 hour relief. Contains the active ingredient fluticasone propionate. Use nose spray once daily throughout allergy season for continuous relief.
BrandFlonase #ad
ManufacturerFlonase #ad
Height5.25 Inches
Length5.53 Inches
Weight0.24 Pounds
Width4.5 Inches
Part NumberAGX-241
Model20020

5. Genexa

#ad

Homeopathic | Multi-Symptom Allergy Relief Medicine, Physician Formulated, Genexa Allergy-D – 60 Tablets | Certified Organic & Non-GMO

#ad
Genexa #ad - Physician formulated & produced in the usa: genexa medicines are safe and non-habit forming, and are exclusively formulated by its Chief Medical Officer and medical team. Helps treat seasonal allergies: allergy-D is a homeopathic decongestant that helps treat sneezing, runny nose, irritated eyes, nasal congestion, and itchy nose and throat.

Genexa stress relief complies with the FDA’s Good Manufacturing Practices for the production of homeopathic medicine. The only certified organic and non-gmo allergy medicine: Genexa Allergy-D helps treat seasonal allergies, healthier and without harsh fillers, so you can feel relief from allergy symptoms.

Natural, non-habit forming: Genexa Allergy-D is safe and has no drug interactions. Certified organic ingredients are purer, cleaner, so you can feel better without sacrificing your health. All genexa products are produced in the USA using the world's finest Certified Organic and Non-GMO ingredients.
BrandGenexa #ad
ManufacturerGenexa #ad
Weight0.1 Pounds
Part Number0857630006052
Model0857630006052

6. ValuMeds

#ad

ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Hay Fever, Allergies | Cetirizine HCl 10mg Caplets, Itchy Eyes, Dry

#ad
ValuMeds #ad - Relieve allergy symptoms – this allergy medicine can help relieve dry, itchy, a scratchy nose and throat, sneezing, watery eyes, and other allergy symptoms.

Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief. Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you. Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS647-R

7. Allegra

#ad

60 mg 12-Count, Allegra Adult Non-Drowsy Antihistamine Tablets for 12-Hour Allergy Relief

#ad
Allegra #ad - Allergy-Sinus. Health Care. Asthma-medications. Relief that starts in just 1 hour and stays strong for 24 hours. Allegra allergy provides fast, strong, non-drowsy, noticeable relief of indoor and outdoor allergy symptoms.
BrandAllegra #ad
ManufacturerAllegra #ad
Height2.83 Inches
Length4.56 Inches
Weight0.02 Pounds
Width1.02 Inches
Part Number41167413128
Model41167413128

8. Camber Consumer Care

#ad

Allergy Relief Cetirizine HCl 10mg 500 Count Tablets

#ad
Camber Consumer Care #ad - Antihistamine. Relief from sneezing, runny nose, itchy/watery eyes. Compare to Active Ingridients in Zyrtec. 500 count tablets. Cetirizine HCL 10mg.
BrandCamber Consumer Care #ad
ManufacturerCAMBER CONSUMER CARE #ad
Part NumberCC100500

9. ValuMeds

#ad

Hay Fever, Itchy Eyes, Adults Compare to Allegra Tablets, ValuMeds 24-Hour Allergy Medicine 100-Count Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Dry, Allergies | Kids

#ad
ValuMeds #ad - Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms.

Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Perfect for staying allergy-free every day. Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pet dander, pollen, and other common allergens. Non-drowsy formula – A true non-drowsy formula for kids and adults. Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, itchy and watery eyes, runny nose, and itchy nose and throat.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS661-R

10. Claritin

#ad

30 Count, Claritin 24 Hour Non-Drowsy Allergy Liqui-Gels, 10mg

#ad
Claritin #ad - Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief. Claritin is an antihistamine so it hinders the cascade triggered by allergens. 1 doctor recommended non-drowsy oral allergy brand. *. Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Contains 10 mg of loratadine per capsule.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3 Inches
Length1.5 Inches
Weight0.05 Pounds
Width3.88 Inches
Part NumberSP-285
ModelSP-285